# SDR AALA201708229002

- Difficulty date: August 18, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 201163945
- Part serial: 367408
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MAIN LANDING GEAR LOWER NUT. REPLACED THE NUT IAW AMM 32-11-16.
